Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Degree of the canonical map of a Gorenstein 3-fold of general type


Author: Jin-Xing Cai
Journal: Proc. Amer. Math. Soc. 136 (2008), 1565-1574
MSC (2000): Primary 14J30, 14E35
Published electronically: December 21, 2007
MathSciNet review: 2373585
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that, for a complex projective Gorenstein 3-fold $ X$ of general type with locally factorial terminal singularities, if $ p_g(X)>105411$ and the canonical map $ \phi _X$ of $ X$ is generically finite, then $ \deg \phi _X\leq 72$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14J30, 14E35

Retrieve articles in all journals with MSC (2000): 14J30, 14E35


Additional Information

Jin-Xing Cai
Affiliation: LMAM, School of Mathematical Sciences, Peking University, Beijing 100871, People’s Republic of China
Email: jxcai@math.pku.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-07-09254-4
PII: S 0002-9939(07)09254-4
Received by editor(s): September 13, 2006
Received by editor(s) in revised form: February 21, 2007
Published electronically: December 21, 2007
Communicated by: Ted Chinburg
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.